How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46940
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

My dr told me i may have had a nervous breakdown. Im getting

Customer Question

My dr told me i may have had a nervous breakdown. Im getting panic attacks and endless weird symptoms like i can hardly eat becuase the thought of eating makes me a bit nauseous even when i feel starving. What can i do besides rest and drink milkshakes?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

I am sorry you had a nervous breakdown.

there are medications which can help decrease anxiety symptoms

you need to see a doctor who can prescribe you anxiety medications.

severe anxiety can cause your stomach to produce excessive stomach acid which can cause nausea.

you may need to take stomach acid reducers like zantac, maalox, mylanta to decrease stomach acid to help the nausea

have you taken stomach acid reducers before?

did your doctor recommend anti-anxiety medications for you?

Dr. David and 2 other Medical Specialists are ready to help you
Customer: replied 1 year ago.
I couldnt quite hear. The sticker ony prescription says i should take 1 2mg diazepam 3 times a day but im worried that might make me addicted and end up in a worse state
Expert:  Dr. David replied 1 year ago.

you are in a bad state now since you are not able to eat

you need to take something to decrease your anxiety symptoms.

if you don't take anything, your anxiety symptoms will continue to be bad.